Doctor insights on:
Why Does Taking Gingko Give Me A Slight High
I have taken 10 2mg Yellow Xanax (alprazolam) tablets in one go. Why does this high does have no effect on me. Please help me incase I die. Thanks?
My pcp informed me i had slight elevation of vitamin d3. I do not take vitamin D3 supplements. What would cause that and is it dangerous?
Vitamin D: Vitamin d intake is the most common, but it is uncommon unless someone has taken in a significantly excessive dose of vitamin d for an extended length of time. It is also rarely seen in some uncommon malignancies, rare genetic metabolic abnormalities and hyperparathyroidism. A mild elevation may just signify sunlight exposure, and it probably insignificant. Check w/your doctor. ...Read more
I take benazripril for high blood pressure makes me urinate more always has thats why i believe my potassium id low?
Potassium level: Benazipril (b) is a drug of the ace-inhibitor class and by its self is not known to lower potassium (k) levels. Unless b is combined with a diuretic, it has no action to stimulate a person to have increased urination. If your k level is low, ask your doctor to check your blood pressure, magnesium level and why you have this increased urine production. It may not be due to b. ...Read moreSee 1 more doctor answer
I need high dose vit d3. What i bought contains vit a. I have heard that too much a is bad. How much can I take daily?
I have high testosterone and androstenedione. Is it good for me to take saw palmetto? Or what else?
It is not: Good for you to take anything, except a trip to your doctor's office to find out why, what and whether anything needs to be done to correct the problem. ...Read more
No magic: None really. Firstly there aren't really any effective wt loss meds. Over the counter meds are either ineffective dangerous or both. Diet , exercise , counseling and for severe obesity bariatric procedures are the real options. Even a 10# wt loss can reduce your BP so modest wt loss is a real treatment for high bp. ...Read moreSee 1 more doctor answer
What do you advise if I'm on high blood pressure medicine(diovan (valsartan) hct).is it safe for me to drink chamomile tea everyday?
I have high bloodpresssher and I take losartan potassium 50 MG TAB
Was wondering if it would b ok for me to take a male enhancement pill Extenze ?
If I take coricidin cough and cold and I don't have high blood pressure, will it effect me adversely (I'm taking it for the right reason, I'm sick)?
Safe medication: For a young healthy person a short course of over the counter medication is unlikely to be harmful. The other side of that, though, is that most OTC meds aren't very effective. For a serious cough a prescription medication might be best, but if the cough is minor you're better off to try home remedies. Look here for ideas: http://commonsensehome.com/home-remedies-for-coughs/ ...Read more
My doctor told me that I have a high red blood cell count and high levels of vitamin b12, i don't take any multivitamins. What can this mean?
Can you please tell me which tranquilizer is OK to take after drinking alcohol. I have drank wine and my blood pressure increased . Please help?
Does mthfr cause miscarriage? I know i need to increase my folic acid but some dr's prescribe aspirin for pregnancy. My dr says no
Likely, no: New data has shown that a diagnosis of mthfr mutation is not a likely culprit for miscarriage. New recommendations from the american college of ob/gyn state: screening homocysteine levels or (mthfr) is not recommended, b/c mthfr has not been associated with poor pregnancy outcomes. Folic acid is always a good idea in pregnancy. A baby Aspirin for women with unexplained miscarriages, also good. ...Read moreSee 1 more doctor answer
Need some help taking zoloft (sertraline). Realy worried it will make me dizzy. 25 mg is what I am prescribed. Does eveyone get dizzy and how bad is it?
No, not everyone: No, not everyone gets dizzy with zoloft (sertraline) -- and 25 mg is a very low dose. You can make yourself believe it will harm you, though. This is known as the "nocebo" effect -- similar to "placebo" but with a negative, rather than a positive, expectation. If you're really worried, you could consider taking your first dose in the doctor's waiting room. Then if you become concerned, help will be there. ...Read more
This is weird: "Low blood pressure" in someone who's out walking around in the ordinary world isn't a bona fide illness. This may be a case of a common truism -- seeing too many physicians. You can't make his health care decisions for him, but you can develop your own discernment for charlatanism. ...Read more
I have started taking Vitamin Do supplements 1000iu and no matter what I always get a headache.is that a common side effect? I couldn't do 50000iu d2
Vit D supplement: Signs of vitamin D side effects include appetite changes, bone pain, dizziness, dry mouth, headaches, increased thirst and urination, nausea, muscle pain, weakness, stomach cramps, weight loss and vomiting. Read more: http://www.ehow.com/facts_5502286_side-effects-vitamin-supplements.html#ixzz3452YAB6J ...Read more
Dear doctor I m also taking multidaily that contains iron18 . Does it increase feritin I have had back spasm a doctor gave me norotriptilin B12 shot
Preventive Meds: If your headaches are frequent (more than once or twice a wee) you need to consider being on a preventive medication. Although the headaches may not be completely eliminated, they should go down in intensity and how often you have them. You need to see a doct who is interested in treating and preventing headaches. This could be a family doctor or internist, pain specialist or a neurologist. ...Read more
What would happen if i don't take my cholesterol medicine? Simvastatine medicine gives me bad headaches
My TSH level is17.2, Is this a dangerous level? I have tried using Tirosint but feel that it makes me dizzy. Could I avoid taking medication?
Potentially,consider: A TSH of 17.2 is diagnostic of hypothyroidism, but you should check levels of Free T3 (liothyronine) to see if you have adequate levels of thyroid hormone. Even if you do, it tends to worsen. This might respond to taking iodine but that usually is not enough. You could start with a lower dose of Tirosint, but most who try natural thyroid feel better than with synthetic. Also test for thyroiditis. See comment: ...Read moreSee 3 more doctor answers
- Talk to a doctor live online for free
- Why does chocolate give me acne?
- Why does mayonnaise give me gas?
- Why does red wine give me a headache?
- Ask a doctor a question free online
- Why does oatmeal give me gas?
- Why does loud noise give me headaches?
- Why does water give me heartburn?
- Why does red meat give me diarrhea?
- Why does welnbutin give me palapations?